# SDR ASOA2013031303169

- Difficulty date: February 18, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,010 hours, 6,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM ANGLE CORRODED.  REMOVED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001.  DRILLED AND COUNTER SUNK NEW ANGLE IAW SRM 51-40-11-001-001.  INSTALLED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001 AND DWG CC670-34095.
